MAUDE Adverse Event Report: SYNTHES GMBH SYNPOR SQUARE SHEET-SILE 50X50/0.8 THICK; MESH, SURGICAL

SYNTHES GMBH SYNPOR SQUARE SHEET-SILE 50X50/0.8 THICK; MESH, SURGICAL
Model Number 08.510.120S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2b: additional product codes: ftl and gwo.D9: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.E3: reporter is a j&j sales representative.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in china as follows: breakage.It was reported on (b)(6) 2022, that during the surgery, the device was noted to have broken off.Changed another one to continue the surgery, the same problem happened again.Another device was used to complete the surgery.There was no surgical delay.The surgery was successfully completed.There were no adverse consequences to the patient.No additional information could be provided.This report is for one (1) synpor square sheet-sile 50x50/0.8 thick.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part: 08.510.120s; lot: ds7006560; manufacturing site: werk selzach; supplier: (b)(4); release to warehouse date: 01 february 2021; expiration date: 01 january 2026.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNPOR SQUARE SHEET-SILE 50X50/0.8 THICK
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16765123
Report Number8030965-2023-04847
Device Sequence Number6106071
Product Code FTM
UDI-Device Identifier10887587026039
UDI-Public(01)10887587026039
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model Number08.510.120S
Device Catalogue Number08.510.120S
Device Lot NumberDS7006560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown